Ask a doctor

Im 62, I Take Adderall 3 Times Daily, its Made my Skin Dry. Is Retin-a Bad Idea?

Hi, I will be 63 in sept. I have a light olive complexion, and my skin use to be very oily. After I went through menopause my skin became a little dry. For the last two years ive been taking adderall 20MG three times a day. The medication is a god send, but my skin has become very dry. Will retin-a help my skin or cause me to dry out even more? Thank You!

Doctor Answers (2)

RetinA Usage...

+1

RetinA is still beneficial.  If it is too drying... moisturize prior to applying RetinA.  Also, you can use RetinA everyother night as well and slowly move into using it every night once your skin starts tolerating it better.

Hope this helps. 

 

Dr. Grant Stevens        Marina PlasticSurgery Associates          Marina del Rey, CA         The Institute

Web reference: http://marinaplasticsurgery.com/

Los Angeles Plastic Surgeon
4.5 out of 5 stars 57 reviews

Retin-A and dryness

+1

Retin-A does cause dryness, which can be exacerbated by other medications, climate, time of year, etc. There are different compounds of Retin-A, though, i.e., creams or gels, and different manufacturers too. So there are options which help alleviate the dryness anyway and if you are having more dryness than you'd like, you can always cut back the use of the Retin-A to every few days and still get good results.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...